Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/75296
Title: New results on the k-truck problem
Authors: Ma, WM
Xu, YF
You, J 
Liu, NK 
Wang, K 
Issue Date: 2002
Publisher: Springer
Source: Lecture notes in computer science (including subseries Lecture notes in artificial intelligence and lecture notes in bioinformatics), 2002, v. 2387 LNCS, no. , p. 504-513 How to cite?
Journal: Lecture notes in computer science (including subseries Lecture notes in artificial intelligence and lecture notes in bioinformatics) 
Abstract: In this paper, some results concerning the k-truck problem are produced. First, the algorithms and their complexity concerning the off-line k-truck problem are discussed. Following that, a lower bound of competitive ratio for the on-line k-truck problem is given. Based on the Position Maintaining Strategy (PMS), we get some new results which are slightly better than those of [1] for general cases. We also use the Partial-Greedy Algorithm (PG) to solve this problem on a special line. Finally, we extend the concepts of the on-line k-truck problem to obtain a new variant: Deeper On-line k-Truck Problem (DTP).
Description: International Computing and Combinatorics Conference, COCOON 2002: Computing and Combinatorics, 20-23 August 2002, Guilin, China
URI: http://hdl.handle.net/10397/75296
ISSN: 0302-9743
EISSN: 1611-3349
DOI: 10.1007/3-540-45655-4_54
Appears in Collections:Conference Paper

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

26
Last Week
1
Last month
Citations as of Nov 11, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.